# SDR IPXA2021041968342

- Difficulty date: April 18, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N353UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37877
- Aircraft time: 21,062 hours, 7,589 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - NO EMERG DECLARED.  NO EQUIP USED . AFTER T/O AND AFTER RAISING THE LANDING GEAR EICAS MESSAGE GEAR DISAGREE MSG DISPLAYED RAN APPROPIATE CHECK LIST, LANDING GEAR WAS EXTENDED MANUALLY LANDING WEIGHT 323.3.  DEF LANDING GEAR ACTUATION SYS PER MEL 32-30-1 AND C/W DMP. DI LOG UPDATED.R/R'D NOSE GEAR LOCK ACTUATOR.  LEAK & OPS CHECK GOOD.  AMM 32-34-02
